# SDR 2012FA0000772

- Difficulty date: October 22, 2012
- Submitted: November 21, 2012
- Operation: General aviation
- Aircraft: N579M
- Make and model: Cessna 550
- Aircraft serial: 5501133
- Engine: Pwa PW530A
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 553100733
- Condition: Cracked
- Location: Vertical Stab
- Part time: 4,942 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED PHASE 5 INSPECTION,  FOUND FITTING CRACKED IN THE VERTICAL STAB.  THE CRACK   WAS FOUND USING EDDY CURRENT INSPECTION METHODS.
